# SDR DL72S951452

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002914
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOST SYSTEM A HYDRAULICS.  LANDED ATL AND FOUND NR 7 SLAT ACTUATOR CRACKED.  REPLACED ACTUATOR, OPERATION NORMAL.
